# SDR CALA2024041501086

- Difficulty date: April 11, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N437UA
- Make and model: Airbus A320-232
- Aircraft serial: 655
- Aircraft time: 82,896 hours, 32,652 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Drain Line
- Part number: D2901010200900
- Condition: Damaged
- Location: Eng#2
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

HYD Y RSVR LO LVL UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. INSPECTED ENG # 2 PYLON AREA CASE DRAIN LINE PIPE ITEM 250 WAS FOUND WITH A SMALL HOLE DUE TO CHAFING BETWEEN PIPE AND BROKEN PYLON BRACKET THEREFORE REPLACED PIPE AS PER IPC 29-13-06-02L AND AMM 20-23-11,NO LEAKS DETECTED DURING HYD PRESS APPLIED ,AS PRECAUTIONARY RAN BOTH ENGINES AT IDLE ,NO LEAKS DETECTED OK FOR SERVICE.
